# SDR VNAA2019122699907

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 421-465
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACKS HAVE AREAS OF CORROSION AT BS 421-428 & 465.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. DAMAGE FOUND IN MULTIPLE AREA OF CROSS SECTION OUT OF LIMITS REF  SRM 53-21-49-101-001-A01.  SEAT TRACK BETWEEN FS 421-428  REMOVED IAW AMM 53-00-49-000-801-A12.  INSTALLED THE NEW SEAT RAIL IAW AMM 53-00-49-400-801-A12.
